Alert archive / Texas / Flash Flood Warnings in 2019

Flash Flood Warning 8, NWS Fort Worth, TX

May 1, 2019Collin County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 1, 2019, 9:03 PM CDT for Collin County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2019, 9:03 PM CDT (02:03 UTC)
Expired
May 2, 2019, 2:00 AM CDT
In force
5 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Collin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 100 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2019-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2019-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 239 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2332 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
239 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
2.7
Supercell composite
14.6

Open this sounding in Storm Lab

The text

As transmitted.

958 
WGUS54 KFWD 020203
FFWFWD
TXC085-020500-
/O.NEW.KFWD.FF.W.0008.190502T0203Z-190502T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
903 PM CDT Wed May 1 2019

The National Weather Service in Fort Worth has issued a

* Flash Flood Warning for...
  Southeastern Collin County in north central Texas...

* Until midnight CDT..

* At 901 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain near Lavon. Up to three inches of rain have already 
  fallen in the last hour. Soils are already very saturated from 
  over 8 inches of rainfall in this area a week ago. This rainfall 
  will lead to excessive water runoff and cause flash flooding. Low-
  lying areas are most vulnerable to rapidly rising water. Some low-
  water crossings may flood and become impassable.

* Some locations that will experience flooding include...
  Wylie, Royse City, Princeton, Lucas, Farmersville, Lowry Crossing,
  Lavon, St. Paul, Nevada and Josephine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3298 9630 3298 9656 3319 9655 3319 9630

$$

92
2 follow-up statements
847 
WGUS54 KFWD 020450
FFWFWD
TXC085-020700-
/O.EXT.KFWD.FF.W.0008.000000T0000Z-190502T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
1150 PM CDT Wed May 1 2019

The National Weather Service in Fort Worth has extended the

* Flash Flood Warning for...
  Southeastern Collin County in north central Texas...

* Until 200 AM CDT..

* At 1147 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain were moving into the warned area. Up to three inches of 
  rain have already fallen. This rainfall will lead to excessive 
  water runoff and cause flash flooding. Low-lying areas are most 
  vulnerable to rapidly rising water. Some low-water crossings may 
  flood and become impassable. Additional moderate to heavy rainfall 
  will lift northeastward out of Dallas County into southeastern 
  Collin County. This may aggravate any ongoing Flash Flooding 
  across the warned area.

* Some locations that will experience flooding include...
  Wylie, Royse City, Princeton, Lucas, Farmersville, Lowry Crossing,
  Lavon, St. Paul, Nevada and Josephine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3298 9630 3298 9656 3319 9655 3319 9630

$$

Bain
573 
WGUS74 KFWD 020700
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
200 AM CDT Thu May 2 2019

TXC085-020710-
/O.EXP.KFWD.FF.W.0008.000000T0000Z-190502T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Collin TX-
200 AM CDT Thu May 2 2019

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN COLLIN COUNTY HAS
EXPIRED...

The heaviest rainfall has ended across the warned area, and the 
Flash Flood Warning has been allowed to expire. However, continued 
light to moderate rain will slow the recession of flood waters, and 
any flooded roadways will remain impacted through the overnight 
hours. 

LAT...LON 3298 9630 3298 9656 3319 9655 3319 9630

$$

Stalley

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 1, 3:13 PM CDT, 5 hours 50 minutes earlier.

Area forecast discussion, May 1, 3:13 PM CDT, 5 hours 50 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
313 PM CDT Wed May 1 2019

.SHORT TERM...
/Tonight/

Thunderstorms have erupted across Northwest Texas and Southern
Oklahoma in the vicinity of a weak front and a remnant outflow
boundary. These storms quickly became severe, which is not
surprising given how unstable the atmosphere is this afternoon.
Our 18Z sounding is good evidence of this instability with MUCAPE
coming in at 4855 J/KG, and it is doubtful that the special 21Z
sounding we have scheduled will be any different. Anyway, these
storms are just now beginning to enter the northwest counties of
the CWA, and this should be the primary area of convection to keep
and eye on as it gradually organizes into a quasi-linear mcs this
evening while progressing southeast across the forecast area.

That said, isolated thunderstorms will still be possible farther
southeast east late afternoon and early this evening along the
I-35 Corridor from Temple to Waco to the DFW Metroplex. Though
isolated in nature, this convection may remain more discrete and
would be capable of both large hail and damaging downburst wind
gusts.

Looking back to the northwest, storms are currently equally
capable of large hail and damaging winds. As time progresses, this
activity should evolve into mainly a damaging wind threat as it
sags deeper into the forecast area this evening and overnight.

Recent convection allowing model guidance has trended slower with
the overall southward progression of this evening's thunderstorms.
This reinforces the idea that training thunderstorms with heavy
rain will keep the potential for localized flash flooding going,
initially from between the Red River and I-20 now through
midnight, then south of I-20 and east of I-35 during the overnight
into Thursday morning hours. The Flash Flood Watch will remain in
effect for roughly the northeastern half of the forecast area
where the more saturated soils exist. Adjustments to the watch
area could be made in later forecasts depending on where the
heaviest rains occur tonight. Otherwise, low temperatures will
range from the lower 60s along the Red River to the lower 70s
across the southern-most counties.

30

&&

.LONG TERM...
/Thursday through Wednesday/
In the wake of the expected overnight convective complex, odds
are that the atmosphere will be fairly worked over as a cold front
moves into the region from the northwest. However if the complex
of storms does not materialize as expected, or instead of moving
southward into southeast Texas - it heads more east and return
flow can organize quickly by sunrise, then it's more likely that a
line of showers and storms will develop along the front. Again,
at this time the odds are that the front should be mostly devoid
of deep convection in the morning hours due to tonight's activity,
but it's still possible so PoPs will be set at 40% over the area
in the morning. This frontal boundary should slow down and stall
across the heart of the area by the afternoon hours.

As we head farther out in time, the CAM solutions continue to
diverge, with some showing vigorous convection along the front in
the afternoon and some guidance keeping things fairly tame
through sunset. While a moist, unstable, and uncapped airmass will
be in place, the response to the waves of upper level forcing
rippling through in southwesterly flow aloft will dictate the
extent of convective activity. The global models
(GFS/ECMWF/Canadian) are in good agreement that a shortwave
trough will be moving through the region in the morning hours,
leaving much of the region in subsidence during the afternoon
hours. Despite the subsidence, the mid and low level flow will
weaken and therefore we'll see convective initiation following a
more summer-time mode where localized forcing and high buoyancy
will lead to isolated to scattered storm activity.

By the late afternoon and especially the evening hours, another
strong shortwave will move toward the CWA from the west and
southwest and organized forcing for ascent will spread across the
region. It's likely that this shortwave will result in convective
activity to our west and southwest that will move into the region
after sunset. The best instability will be south of the front, and
therefore the greatest severe threat will be generally south of
I-20. The main threat will be damaging winds and large hail with
the tornado threat being very low due to considerably weaker low
level flow. This evening convection may evolve into a larger
complex of storms which could bring the area another round of
widespread rainfall into Friday. This rain would be heavy in
spots, and could lead to flash flooding and river flooding. The
flash flood watch will remain as is for now, but may be expanded
southward for this round Thursday night and Friday at a later
time. The significant convective overturning should produce a
large cold pool and push the effective front farther south into
South Central and Southeast Texas Friday. Total additional average
rainfall Thursday and Friday should average 1-3 inches.

While a lot of the guidance is still wet for Saturday, the general
thinking is that the front will be farther south than the models
forecast and it's possible we'll salvage the day for outdoor
activities. Will undercut the guidance PoPs on Saturday and show
high temperatures a little below normal and in the upper 70s with
some sunshine and north winds.

By Saturday evening westerly to northwesterly flow aloft will be
in place over the region. We'll have to keep an eye on convective
potential in the Panhandle as it could form into a complex and
make a run at the CWA by early Sunday morning. The airmass over
North Texas will be more stable, so this activity should weaken,
but will keep some slight chance PoPs in the forecast to the
west early Sunday. Otherwise Sunday should be a nice day for most
with highs in the lower 80s. Lows Saturday night and Sunday night
should drop into the mid 50s and lower 60s.

The southwesterly flow aloft will return by Monday and Tuesday and
as such the moisture/instability will increase. Subtle
disturbances will likely ripple through early next week so some
chance PoPs will return to the forecast. Otherwise the guidance
is indicating a stronger trough by midweek that will probably
bring a more organized threat of heavy rain and severe weather.
Temperatures will remain warm and muggy Wednesday of next week
with lows near 70 and highs in the mid 80s.

TR.92

&&

.AVIATION... /Issued 118 PM CDT Wed May 1 2019/
/18Z TAFs/

The primary aviation weather concern will be thunderstorm timing.
Showers and isolated storms continue to pop up around the region
with the best coverage generally northwest of the Metroplex TAF
sites. We expect storms to increase in coverage and intensity
across this region with a general eastward progression through
the afternoon/evening. Storms will likely organize into a complex
as they move across the Metroplex TAF sites. It is difficult to
pinpoint the exact timing, but best window should be between
about 23Z and 03Z. Convection around Waco should be a bit more
scattered in nature, but some storms will also be possible around
the same window of time as the Metroplex (near and just after
peak heating).

A second round of storms will be possible overnight/Thursday
morning when a weak cold front enters the region. It looks like
the best chance for these storms will be just after sunrise across
the Metroplex TAF sites, but will only carry thunder in the
vicinity of the terminals at this time due to timing uncertainties.

Overall, VFR conditions are expected through the afternoon and
night outside of some reduced visibility and lowered ceilings in
and near thunderstorms. MVFR ceilings will likely accompany the
weak cold front when it enters the region Thursday morning.

The prevailing wind will be south to southeast between 8 and 14
knots, but gusty and erratic winds will accompany any of the
thunderstorms.

79

&&

.MESOSCALE UPDATE... /Issued 1139 AM CDT Wed May 1 2019/
An outflow boundary currently stretches from north of Gainesville
to Sulphur Springs, with a moist and unstable atmosphere
remaining in place to its south. Extensive low cloud cover has
slowed insolation and respective destabilization, but breaks in
the clouds are beginning and the potential for rapid convective
growth still appears likely as we get into the late afternoon
hours. POPs have been lowered now though the 21Z / 4 PM hour, with
likely POPs beginning after 21Z and expanding to encompass more of
the region after 00Z / 7PM. ML CAPE values approaching 4000 J/KG
combined with steep mid level lapse rates will support large hail,
and DCAPE near 1000 J/KG hints that a damaging wind threat will
also exist. As storms likely grow upscale into a complex late
evening and tonight, damaging winds will become the primary
concern.

Initiation is likely to occur in 2 possible locations...one along
the outflow boundary across the north and another just west of
I-35/35W where surface heating is most efficient. Activity should
gradually shift south and east with time, with storms most
numerous east of I-35 as we move later into the evening and
overnight. Wind profiles at this time do not appear ideal for
tornadoes, but with such good instability in place, a few
tornadoes could quickly develop near merging mesoscale boundaries.
The more common occurrence will be heavy rain and localized flash
flooding as soils have become fairly saturated from recent bouts
of showers and storms.

Special upper air soundings are scheduled for 1 PM and again at 4
PM, and we along with the Storm Prediction Center will use the
added data to further assess the severe weather threat.

30 / Bishop

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    67  81  64  75  62 /  70  40  60  70  40
Waco                67  83  64  76  62 /  70  40  60  70  50
Paris               64  77  63  73  60 /  80  40  70  70  50
Denton              65  79  63  75  60 /  70  40  70  70  40
McKinney            67  78  62  74  61 /  80  40  70  70  40
Dallas              68  82  66  75  62 /  80  40  60  70  40
Terrell             67  82  66  76  61 /  80  40  60  70  50
Corsicana           66  82  66  75  61 /  70  50  60  60  60
Temple              67  83  65  77  62 /  70  40  50  70  50
Mineral Wells       63  80  62  75  58 /  50  50  70  60  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday evening for TXZ091>095-
101>107-116>123-133>135-146.

&&

30/92
Hazardous weather outlook, May 1, 3:31 PM CDT, 5 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
331 PM CDT Wed May 1 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021145-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
331 PM CDT Wed May 1 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

Showers and thunderstorms are likely mainly north of I-20 this
evening, then south of I-20 overnight. Some storms may be severe with
large hail, damaging winds and a few tornadoes.

In addition, heavy rainfall will accompany the storms, and flooding
will become an increasing concern. A Flash Flood Watch is in effect
for areas generally along and northeast of a line from Possum Kingdom
Lake to Corsicana. This includes the Dallas/Fort Worth Metroplex and
the Sherman/Denison area.

The threat for severe storms and flooding will continue after dark
with the activity primarily confined to areas east of the I-
35 corridor after midnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The Flash Flood Watch will continue through Thursday when additional
rounds of heavy rainfall are expected with an attendant severe
threat. Thunderstorms and heavy rain are expected to continue on
Friday, and the watch may need to be expanded or extended.

Thunderstorm chances will taper off on Saturday, but the respite will
be brief. This protracted period of unsettled weather will continue
with renewed thunderstorm chances throughout the upcoming week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is possible mainly north of I-20 this evening.

In the hours before

Local storm report, May 1, 8:09 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
809 PM CDT WED MAY 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             LADONIA                 33.42N  95.97W
05/01/2019  E1.00 INCH       FANNIN             TX   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL IN LADONIA
Local storm report, May 1, 8:24 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
824 PM CDT WED MAY 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             JONESBORO               31.61N  97.87W
05/01/2019  E1.00 INCH       CORYELL            TX   TRAINED SPOTTER

            QUARTER SIZE HAIL IN JONESBORO
Special weather statement, May 1, 8:24 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
824 PM CDT Wed May 1 2019

TXZ130-143-144-020215-
Bosque TX-Erath TX-Hamilton TX-
824 PM CDT Wed May 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HAMILTON...
SOUTHEASTERN ERATH AND NORTHWESTERN BOSQUE COUNTIES UNTIL 915 PM
CDT...

At 824 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Hamilton, moving north at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Hamilton, Hico and Iredell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

LAT...LON 3223 9795 3209 9787 3209 9785 3202 9781
      3168 9790 3169 9811 3204 9812
TIME...MOT...LOC 0124Z 185DEG 22KT 3176 9800

Bain
Local storm report, May 1, 8:50 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
850 PM CDT WED MAY 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     FLASH FLOOD      CHICO                   33.30N  97.82W
05/01/2019                   WISE               TX   EMERGENCY MNGR

            EM REPORTS WATER OVER ROADS IN WISE COUNTY. NORTH OF 380
            AND WEST OF 287.
Local storm report, May 1, 8:57 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
857 PM CDT WED MAY 01 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             FARMERSVILLE            33.17N  96.37W
05/01/2019  E0.75 INCH       COLLIN             TX   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED JUST SOUTH OF FARMERSVILLE
Special weather statement, May 1, 9:01 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
901 PM CDT Wed May 1 2019

TXZ095-106-107-020230-
Hopkins TX-Lamar TX-Delta TX-
901 PM CDT Wed May 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR HOPKINS...SOUTHEASTERN LAMAR AND
CENTRAL DELTA COUNTIES UNTIL 930 PM CDT...

At 901 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sulphur Springs, moving northeast at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Sulphur Springs, Cumby, Como, Cooper Lake Park Doctors Creek, Cooper
Lake Park South Sulphur and Tira.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

LAT...LON 3298 9543 3298 9586 3327 9586 3348 9531
      3304 9531
TIME...MOT...LOC 0201Z 242DEG 28KT 3322 9559

Bain

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:06 PM CDTAreal Flood AdvisoryFWDDenton, Jack, Wise114 min
May 1, 7:09 PM CDTSpecial Weather StatementFWDCooke, Grayson, Montague36 min
May 1, 7:27 PM CDTSpecial Weather StatementFWDCoryell33 min
May 1, 7:43 PM CDTFlash Flood WarningFWDJack, Montague, Wise6 hr
May 1, 7:45 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson, Lamar60 min
May 1, 7:48 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton57 min
May 1, 7:51 PM CDTSpecial Weather StatementFWDYoung24 min
May 1, 7:53 PM CDTSevere Thunderstorm WarningFWDJack, Young67 min
May 1, 7:55 PM CDTSpecial Weather StatementFWDGrayson35 min
May 1, 8:24 PM CDTSpecial Weather StatementFWDHamilton51 min
May 1, 8:26 PM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise64 min
May 1, 8:27 PM CDTTornado Warning Tornado observedFWDBosque, Coryell, Hamilton48 min
May 1, 8:32 PM CDTAreal Flood AdvisoryFWDYoung3 hr
May 1, 8:36 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt, Rockwall54 min
May 1, 9:01 PM CDTSpecial Weather StatementFWDHopkins29 min
May 1, 9:04 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains69 min
May 1, 9:21 PM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Hunt, Rains3 hr
May 1, 9:28 PM CDTSpecial Weather StatementFWDWise47 min
May 1, 9:36 PM CDTAreal Flood AdvisoryFWDJack, Palo Pinto, Parker, Stephens, Wise, Young3 hr
May 1, 9:43 PM CDTAreal Flood AdvisoryFWDDenton3 hr
May 1, 9:49 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 1, 9:53 PM CDTSpecial Weather StatementFWDParker37 min
May 1, 10:03 PM CDTFlash Flood WarningFWDDenton3 hr
May 1, 10:13 PM CDTRiver Flood WarningFWDWise46 hr
May 1, 10:13 PM CDTRiver Flood WarningFWDJack22 hr
May 1, 10:30 PM CDTAreal Flood AdvisoryFWDParker, Tarrant3 hr
May 1, 11:18 PM CDTSpecial Weather StatementFWDRains, Van Zandt42 min
May 1, 11:25 PM CDTFlash Flood WarningFWDParker, Tarrant2 hr
May 1, 11:42 PM CDTAreal Flood WarningFWDCooke, Grayson, Jack, Montague, Wise3 hr
May 1, 11:57 PM CDTAreal Flood AdvisoryFWDEllis, Hood, Johnson, Parker, Somervell3 hr
May 2, 12:00 AM CDTAreal Flood AdvisoryFWDTarrant3 hr
May 2, 12:23 AM CDTAreal Flood AdvisoryFWDEllis, Henderson, Kaufman, Navarro, Van Zandt3 hr
May 2, 12:30 AM CDTAreal Flood AdvisoryFWDHopkins, Hunt, Rains3 hr
May 2, 12:32 AM CDTAreal Flood AdvisoryFWDStephens58 min
May 2, 12:52 AM CDTSpecial Weather StatementFWDEllis, Hill, Navarro53 min
May 2, 1:46 AM CDTSpecial Weather StatementFWDFreestone, Limestone, McLennan59 min
May 2, 2:02 AM CDTRiver Flood WarningFWDWise21 days
May 2, 2:02 AM CDTRiver Flood WarningFWDDenton23 hr
May 2, 2:02 AM CDTRiver Flood WarningFWDDenton3 days
May 2, 6:10 AM CDTRiver Flood WarningFWDCollin33 hr
May 2, 9:17 AM CDTRiver Flood WarningFWDEllis, Kaufman59 hr
May 2, 10:26 AM CDTAreal Flood AdvisoryFWDEllis3 hr
May 2, 12:29 PM CDTSpecial Weather StatementFWDEastland61 min
May 2, 12:36 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland54 min
May 2, 1:37 PM CDTSevere Thunderstorm WarningFWDComanche, Erath53 min
May 2, 2:18 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills40 min
May 2, 2:32 PM CDTSpecial Weather StatementFWDSomervell28 min
May 2, 3:43 PM CDTSpecial Weather StatementFWDBell32 min
May 2, 3:59 PM CDTSpecial Weather StatementFWDMcLennan31 min
May 2, 4:47 PM CDTAreal Flood AdvisoryFWDMcLennan3 hr
May 2, 5:00 PM CDTHigh Wind WarningFWDTarrant33 min
May 2, 5:24 PM CDTSpecial Weather StatementFWDDallas51 min
May 2, 5:26 PM CDTSpecial Weather StatementFWDMilam, Robertson64 min
May 2, 5:57 PM CDTAreal Flood AdvisoryFWDMilam3 hr
May 2, 6:11 PM CDTSpecial Weather StatementFWDLeon64 min
May 2, 6:36 PM CDTAreal Flood AdvisoryFWDLeon, Robertson3 hr
May 2, 6:45 PM CDTSpecial Weather StatementFWDEllis30 min

Nearby

Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.